# SDR FDEA202202070835

- Difficulty date: February 7, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: AGA7551507
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO SEAT TRACK AT STA 1986 TO 2000 LBL 56 HAS EXFOLIATION CORROSION. REMOVED AND REPLACED MAIN CARGO SEAT TRACK SUPPORT AFT OUTBOARD STA. 1986 TO   2000 LBL 56 IAW DAC DWG AGA7551-507 AND SRM 51-31-01-0G.
